Alert archive / Wyoming / Flash Flood Warnings in 2014
Flash Flood Warning 14, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jun 22, 2014, 6:07 PM MDT for Goshen County, Platte County, Wyoming. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2014, 6:07 PM MDT (00:07 UTC)
- Expired
- Jun 23, 2014, 12:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Goshen County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 137 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KRAP), launched 00:00Z, 0.1 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1640 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
336 WGUS55 KCYS 230007 FFWCYS WYC015-031-230600- /O.NEW.KCYS.FF.W.0014.140623T0007Z-140623T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 607 PM MDT SUN JUN 22 2014 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL PLATTE COUNTY IN SOUTHEAST WYOMING... NORTHWESTERN GOSHEN COUNTY IN SOUTHEAST WYOMING... * UNTIL MIDNIGHT MDT * AT 602 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE 1.00 TO 1.50 INCHES OF RAIN HAS FALLEN NEAR THE TOWN OF HARTVILLE...WITH AN ADDITIONAL 1 TO 2 INCHES OF RAIN POSSIBLE OVER THE NEXT 2 HOURS. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... HARTVILLE AND GUERNSEY CAMPGROUND. AT 655 PM...LAW ENFORCEMENT REPORTED AREAS OF STANDING WATER IN THE TOWN OF HARTVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CHEYENNE. && LAT...LON 4244 10437 4222 10445 4230 10488 4245 10480 $$ MAZUR
1 follow-up statement
933 WGUS75 KCYS 230334 FFSCYS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 934 PM MDT SUN JUN 22 2014 WYC015-031-230349- /O.CAN.KCYS.FF.W.0014.000000T0000Z-140623T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GOSHEN WY-PLATTE WY- 934 PM MDT SUN JUN 22 2014 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EAST CENTRAL PLATTE AND NORTHWESTERN GOSHEN COUNTIES IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4244 10437 4222 10445 4230 10488 4245 10480 $$ MAZUR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:22 PM MDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 22, 3:22 PM MDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 322 PM MDT SUN JUN 22 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 300 PM MDT SUN JUN 22 2014 AN ACTIVE PERIOD AHEAD AS THE PATTERN OVER THE CWFA CHANGES VERY LITTLE THRU TUESDAY. A SERIES OF SHORTWAVES EMBEDDED WITHIN WEST/NORTHWEST FLOW WILL INTERACT WITH MOIST NORTHEASTERLY UPSLOPE FLOW AT THE SFC TO PRODUCE PERIODIC THUNDERSTORM CHANCES. TWO DISTINCT SHORTWAVES EVIDENT ON SATELLITE PIX EARLY THIS AFTERNOON. THE FIRST IS AN MCV SPINNING INTO WRN SOUTH DAKOTA. MUCH OF THE IMPACT FROM THIS FTR HAS SHIFTED EAST OF THE AREA. THE SECOND SHORTWAVE IS SEEN MOVING VERY CLOSE TO THE WY/CO STATELINE. CONVECTION HAS ALREADY GOT ITS START IN THIS AREA EARLY THIS AFTERNOON. THE AIR MASS THAT THIS CONVECTION WILL BE MOVING INTO WILL OFFER SFC DEW POINTS IN THE 50S AND A PERSISTENT NORTHEASTERLY LLVL UPSLOPE FLOW. DEEP LAYER SHEAR OF 30-40 KNOTS WILL BE COMMON ACROSS THE AREA THIS AFTERNOON...ALONG WITH PROGD SBCAPES OF 1000-1500 J/KG. BEST POTENTIAL FOR STRONG/SEVERE ACTIVITY WILL BE FROM KCYS TO KSNY WHERE BEST INSTABILITY AXIS IS JUXTAPOSED WITH THE SHORTWAVE AND LLVL UPSLOPE. MAY SEE SOME DISCRETE ACTIVITY INITIALLY...BUT WOULD EXPECT CONVECTION TO MERGE INTO A MULTI-CELL CLUSTER BY LATE AFTERNOON AS IT PUSHES EAST TOWARDS THE SRN NEBRASKA PANHANDLE. FOR TONIGHT...A THIRD SHORTWAVE EVIDENT SPINNING ACROSS IDAHO WILL TRANSLATE ACROSS WYOMING AND LIKELY SUSTAIN CONVECTION ESPECIALLY OVER EAST CENTRAL WYOMING AND THE NORTHERN NEBRASKA PANHANDLE THROUGH SUNRISE TUESDAY. TONIGHTS ACTIVITY WILL BE MORE GARDEN VARIETY WITH NO SEVERE WEATHER CONCERNS. THE OTHER CONCERN TONIGHT WILL BE FOR FOG DEVELOPMENT ALONG THE CHEYENNE RIDGE AND INTO THE SRN LARAMIE RANGE. MOIST LLVL NORTHEASTERLY UPSLOPE WILL BE A FAVORABLE PATTERN FOR THIS DEVELOPMENT...WHICH WILL MAINLY IMPACT LARAMIE COUNTY. A REPEAT AHEAD FOR MONDAY...WITH ANOTHER DAY OF EMBEDDED SHORTWAVES TRANSLATING THRU THE FLOW OVERRIDING THE MOIST LLVL NORTHEASTERLY UPSLOPE FLOW. ALTHOUGH INSTABILITY WILL BE A BIT LIGHTER COMPARED TO TODAYS WITH PROGD SBCAPES OF GENERALLY 500-1000 J/KG DURING THE AFTERNOON HOURS. 40-50 KNOTS OF 0-6 KM SHEAR MAY BE ENOUGH TO GET A FEW STRONGER THUNDERSTORMS ESPECIALLY WHERE INSTABILITY WILL BE GREATEST...WHICH WILL BE NR THE COLORADO STATELINE. ANOTHER SHORTWAVE WILL PUSH THRU MONDAY NIGHT...LIKELY SUSTAINING THUNDERSTORM ACTIVITY INTO THE OVERNIGHT HOURS. THE POTENTIAL FOR FOG CAN AGAIN BE EXPECTED MAINLY ACROSS LARAMIE COUNTY MONDAY NIGHT. TEMPERATURES WILL BE WARMER FOR TUESDAY AND WITH THE PATTERN NEARLY UNCHANGED FROM THE PREVIOUS TWO DAYS...EXPECT ANOTHER ROUND OF AFTERNOON AND EVENING THUNDERSTORMS TO DEVELOP. INSTABILITY PARAMETERS WILL BE A BIT BETTER WITH DEEP LAYER SHEAR THAT WILL CONTINUE TO BE IN THE VICINITY OF 40 KNOTS. TUESDAY WILL LIKELY BE THE BEST DAY FOR SEVERE POTENTIAL OF THE SHORT-TERM. THE AREA OF GREATEST CONCERNS WILL BE MAINLY FROM CHEYENNE TO SIDNEY. WITH THE 0.75" PWAT LINE BACKING UP TO THE LARAMIE RANGE...ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN. STORM MOTIONS ARE THE SLOWEST TODAY AT SPEEDS OF 5 TO 10 MPH. FORTUNATELY THESE WILL SPEED UP FOR MON/TUE. EVEN SO...WONT BE ABLE TO RULE OUT HEAVY RAIN IN THE EVENT STORMS CAN BEGIN TO TRAIN. .LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY) ISSUED AT 300 PM MDT SUN JUN 22 2014 LOOKS LIKE THE EXTENDED PERIOD COULD BE QUITE ACTIVE WITH REGARD TO SEVERE STORMS. FLOW ALOFT IS GENERALLY ZONAL TO SOUTHWESTERLY FROM WED INTO FRI. AT THE SFC...ALL MODELS SHOW EXCELLENT LLVL MOISTURE IN SE WINDS TO THE EAST OF THE LARAMIE RANGE ON WED. INSTABILITY IS REALLY HIGH WITH LI VALUES OF -7C TO -9C AND WHEN COMBINED WITH BULK SHEAR OF 40-50 KTS...WED APPEARS TO HAVE A REALLY GOOD POTENTIAL FOR WIDESPREAD SVR STORMS OVER THE PLAINS. RIDGE ALOFT PUSHES ACROSS THE CWA ON THURS WITH THE MOISTURE BOUNDARY SHIFTING EAST EVER SO SLIGHTLY TO ALONG THE WY-NE BORDER. ALTHOUGH THERE IS MIDLEVEL WARMING ON THURS AND WINDS ALOFT WEAKEN...STILL BELIEVE THERE WILL BE SOME STRONG TO SVR STORM POTENTIAL IN THE PANHANDLE. FLOW ALOFT IS MORE SOUTHWESTERLY ON FRI AND ONCE AGAIN THE DRYLINE SETS UP ALONG THE WY-NE BORDER. THE GFS SHOWS CAPE VALUES OF 3000-4000 J/KG IN THE PANHANDLE WITH 40-45 KTS OF DEEP LAYER SHEAR. WITH THESE CONVECTIVE PARAMETERS...YET ANOTHER AFTN AND EVENING OF SVR STORMS WOULD BE POSSIBLE. THE LONG RANGE MODELS HINT THAT THE SFC TROUGH WILL SHIFT EASTWARD INTO CENTRAL NEBRASKA BY SAT...AND WITH DRIER WESTERLY BOUNDARY LAYER FLOW...TSTM CHANCES WOULD DROP OFF. TEMPS THROUGH THE WEEK WILL BE NEAR TO SLIGHTLY ABOVE NORMAL. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING) ISSUED AT 1147 AM MDT SUN JUN 22 2014 SHOWERS AND TSTMS WILL DEVELOP BY LATE THIS AFTERNOON OVER MUCH OF THE PLAINS AND WILL BE MOST NUMEROUS IN AREAS NEAR INTERSTATE 80. INCLUDED MVFR VIS AT CYS AND SNY SINCE BRIEF HEAVY RAIN WILL BE POSSIBLE WITH SOME OF THE STORMS. SHOWERS WILL BEGIN TO TAPER OFF BY SUNSET. LOW CLOUDS COULD DEVELOP ALONG THE CHEYENNE RIDGE BY LATE TONIGHT...HOWEVER CONFIDENCE WAS NOT HIGH ENOUGH TO INCLUDE IFR CIGS AT CYS WITH THIS TAF ISSUANCE. && .FIRE WEATHER... ISSUED AT 300 PM MDT SUN JUN 22 2014 AN ACTIVE PERIOD SHAPING UP WITH DAILY CHANCES FOR PRIMARILY AFTERNOON AND EVENING SHOWER AND THUNDERSTORM DEVELOPMENT. BEST CHANCES WILL BE CONFINED TO AREAS IN AND AROUND THE LARAMIE RANGE AND NEAR THE COLORADO STATELINE FOR BOTH TODAY AND TOMORROW. SHOWER AND THUNDERSTORM ACTIVITY MAY LINGER INTO THE OVERNIGHT HOURS AS WELL...ESPECIALLY ACROSS EAST CENTRAL WYOMING AND THE NORTHERN NEBRASKA PANHANDLE. A FEW THUNDERSTORMS MAY BECOME STRONG TO LOCALLY SEVERE...ESPECIALLY FROM CHEYENNE TO SIDNEY. SHOWER AND THUNDERSTORM COVERAGE WILL BE MUCH LESS ACROSS CARBON COUNTY...WHERE A DRIER AIR MASS WILL BE IN PLACE. HUMIDITY RECOVERIES WILL BE EXCELLENT EAST OF THE LARAMIE RANGE OVER THE NEXT FEW DAYS AS THE GULF MOISTURE STREAM WILL REMAIN. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...HAHN LONG TERM...FINCH AVIATION...FINCH FIRE WEATHER...FINCH
Hazardous weather outlook, Jun 22, 10:54 AM MDT, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1054 AM MDT SUN JUN 22 2014 WYZ101>119-231115- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1054 AM MDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS TODAY AS A FRONT PUSHES SOUTH INTO COLORADO. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE CONTAINING LARGE HAIL AND DAMAGING WINDS...MAINLY ACROSS LARAMIE COUNTY. THIS ACTIVITY WILL LIKELY LINGER INTO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL CONTINUE EACH DAY THROUGH THE END OF THE WEEK. THE PROBABILITY OF SEVERE THUNDERSTORMS APPEARS TO BE SMALL AT THIS TIME AND MAINLY ON MONDAY AND TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-231115- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1054 AM MDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS TODAY AS A FRONT PUSHES SOUTH INTO COLORADO. A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE CONTAINING LARGE HAIL AND DAMAGING WINDS...MAINLY OVR THE SOUTHERN NEBRASKA PANHANDLE. THIS ACTIVITY WILL LIKELY LINGER INTO TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL CONTINUE EACH DAY THROUGH THE END OF THE WEEK. THERE IS POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS MONDAY EVENING AND AGAIN TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Jun 22, 5:22 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
522 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL ROLLING HILLS ESTATES 42.90N 105.85W
06/22/2014 E0.25 INCH CONVERSE WY TRAINED SPOTTER
HEAVY RAIN.30-40 MPH WINDS.
&&
BCHAPMANLocal storm report, Jun 22, 5:25 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
525 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 27 S DOUGLAS 42.37N 105.39W
06/22/2014 E0.25 INCH CONVERSE WY TRAINED SPOTTER
HEAVY RAIN
&&
BCHAPMANLocal storm report, Jun 22, 5:27 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
527 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND DMG ROLLING HILLS ESTATES 42.90N 105.85W
06/22/2014 CONVERSE WY TRAINED SPOTTER
6 INCH BRANCH BROKE OFF A COTTONWOOD TREE. WINDS
ESTIMATED AT 50 MPH.
&&
BCHAPMANLocal storm report, Jun 22, 5:33 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
533 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM TSTM WND GST 14 SW DOUGLAS 42.61N 105.59W
06/22/2014 E50 MPH CONVERSE WY TRAINED SPOTTER
WINDS ESTIMATED AT 40 TO 50 MPH.
&&
BCHAPMANLocal storm report, Jun 22, 5:49 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
549 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL DOUGLAS 42.76N 105.39W
06/22/2014 E0.25 INCH CONVERSE WY TRAINED SPOTTER
HEAVY RAIN AND SOME WIND OF 20 TO 25 MPH.
&&
BCHAPMANSpecial weather statement, Jun 22, 5:49 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
549 PM MDT SUN JUN 22 2014
WYZ101>103-105>107-230015-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-CONVERSE COUNTY
LOWER ELEVATIONS WY-EAST PLATTE COUNTY WY-NIOBRARA COUNTY WY-NORTH
LARAMIE RANGE WY-SHIRLEY BASIN WY-
549 PM MDT SUN JUN 22 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PLATTE...CONVERSE...
NORTHERN ALBANY...EASTERN CARBON AND SOUTHWESTERN NIOBRARA COUNTIES
UNTIL 615 PM MDT...
AT 544 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST
OF BILL TO 9 MILES SOUTHEAST OF DOUGLAS TO WHEATLAND RESERVOIR 3...
AND MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LARAMIE PEAK...
ESTERBROOK CAMPGROUND...
HARRIS PARK...
BILL...
GLENDO...
SIBLEY PEAK...
GLENDO RESERVOIR...
TWO MOON CAMPGROUND...
MANNING RANCH...
KEELINE...
LOST SPRINGS...
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 90 AND
156.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4332 10491 4268 10466 4181 10527 4187 10622
4269 10563 4315 10587
TIME...MOT...LOC 2349Z 265DEG 28KT 4314 10546 4267 10520
4193 10572The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:25 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie, Platte | 50 min |
| Jun 22, 6:32 PM MDT | Special Weather Statement | CYS | Goshen, Niobrara | 28 min |
| Jun 23, 4:57 PM MDT | Special Weather Statement | CYS | Laramie | 48 min |
| Jun 23, 5:08 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 52 min |
| Jun 23, 5:52 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 38 min |
Nearby
Flash Flood Warnings in Wyoming, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.